American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Donald W. Barnes. Faithful representations of Leibniz algebras. Proc. Amer. Math. Soc. 141 (2013) 2991-2995.
Abstract, references, and article information
View Article: PDF

[2] Naihong Hu, Yufeng Pei and Dong Liu. A cohomological characterization of Leibniz central extensions of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 437-447. MR 2358481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1